# SDR SWAA2015062240994

- Difficulty date: June 16, 2015
- Submitted: June 22, 2015
- Operation: Air carrier
- Aircraft: N261WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32517
- Aircraft time: 30,851 hours, 17,912 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: P183A11
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN LIGHTING EMER CHARGER FWD CB POPPED.  RESET CHARGER IAW AMM.
